Document Type : Original Manuscript


1 Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran.

2 Department of Mathematical Sciences, Yazd University, Yazd, Iran.


‎‎In this article‎, ‎we introduce and analyze the smallest‎ ‎equivalence binary relation $\chi ^{*}$ on a hyperring $R$ such‎ that the quotient $R/\chi ^{*}$‎, ‎the set of all equivalence‎ ‎classes‎, ‎is a commutative ring with identity and of‎ characteristic $m$‎. ‎‎‎‎The ‎characterizations‎ of‎ ‎commutative rings with identity via strongly regular relations‎ is investigated and some properties on the topic are presented‎. ‎Moreover‎, ‎we introduce a new strongly regular relation‎ $\sigma^{*}_{p}$ such that the quotient structure is a $p$-‎ring.‎ Moreover, we introduce a new strongly regular relation $\sigma^{*}_{p}$ such that the quotient structure is a $p$-ring.


1. N. Antampoufis, S. Hoskova-Mayerova, A brief survey on the two different approaches of fundamental equivalence relations on hyperstructures, Ratio Mathematica, 33 (2017), 47–60.
2. P. Corsini, Prolegomena of Hypergroup Theory, Second ed., Aviani Editore, 1993.
3. P. Corsini, V. Leoreanu, Applications of Hyperstructures Theory, Adv. Math., Kluwer Academic Publishers, 2013.
4. I. Cristea, M. Stefanescu, C. Angheluta, About the fundamental relations on hypergroupoids associated with binary relations, European. J. Combin., 32(1) (2011), 72–81.
5. B. Davvaz, V. Leoreanu-Fotea, Hyperring theory and applications, international Academic Press, USA, 2007.
6. B. Davvaz, T. Vougiouklis, Commutative rings obtained from hyperrings (Hv-rings) with α-relations, Comm. Algebra, 35(11) (2007), 3307–3320. 
7. D. Freni, A new characterization of the derived hypergroup via strongly regular equivalences, Comm. Algebra, 30(8) (2002), 3977–3989.
8. P. Ghiasvand, S. Mirvakili, B. Davvaz, Boolean rings obtained from hyperrings with η1;m-relations, Iran. J. Sci. Technol. Trans. A Sci., 41 (2017), 69–79.
9. M. Koskas, Groupoids, demi-hypergroupes et hypergroupes J. Math. Pures Appl., 49 (1970), 155–192.
10. M. Krasner, A class of hyperrings and hyperfield, Intern. J. Math. Math. Sci., 6(2) (1983), 307–312.
11. V. Leoreanu-Fotea, M. Jafarpour and S. Sh. Mousavi, The relation δn and multisemi-direct hyperproducts of hypergroups, Comm. Algebra, 40(10) (2012), 3597–3608.
12. F. Marty, Sur une generalization de la notion de groupe, 8iem Congres Math. Scandinaves, Stockholm, (1934), 45–49.
13. N. H. McCoy, Deane Montgomery, A representation of generalized Boolean rings, Duke Math. J., 3 (1937), 455–459.
14. R. Rota, Strongly distributive multiplicative hyperrings, J. Geom., 39 (1990), 130–138.
15. T. Vougiouklis, Representation of hypergroups by hypermatrices, Rivista di Mat. Pura ed Appl., 2 (1987), 7–19.
16. T. Vougiouklis, The fundamental relation in hypergroups. The general hyperfield, Proce. Fourth Int. Congress on Algebraic Hyperstructures and Applications, (1991), 203–211.